# SDR ASAA2018112527107

- Difficulty date: November 25, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 44,768 hours, 13,675 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 2020201
- Part serial: 5062
- Condition: Failed
- Location: Fuel Tank
- Part time: 49,328 hours, 15,384 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO 2 FUEL QTY EVENTS ON THE NR 1 TANK, MX CONTROL REQUEST A CHECK THE FQIS SYSTEM IN THE LEFT TANK TO PREVENT POTENTIAL INCORRECT FUEL QTY READINGS. GROUNDED - YES. FOUND PROBES F4, F6, F7, F9, AND COMP PROBE BAD. ALL OTHER PROBES WITHIN LIMITS. WHILE CONFIRMING PROBE VALUES FOUND TU 3 OUT OF LIMITS REF AMM 28-41-21-710-801. REPLACED TANK UNITS 3, 4, 6, 7, 9, AND THE COMP PROBE PER AMM 28-41-21/401. TESTS GOOD PER SAME AS WELL AS ON A TANK AND COMPENSATOR UNITS TEST PER AMM 28-41-21-710-801.
